# SDR AALA202104059032

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,775 hours, 2,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R5 DOOR GIRT BAR LENS LOOSE AT FORWARD CORNER. RESECURED GIRT BAR LENS AT R5 DOOR IAW B777-300 AMM 52-12-17.
